# SDR AALA202508082678

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 40,053 hours, 16,485 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: D5347219520600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN LONGITUDINAL FLOOR BEAM FR FR 67 AND FR 70 AT -Y464.8. REPLACED LONGITUDINAL FLOOR BEAM PER SRM 51-72-11.
